# SDR SIMA20240901001

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N302RN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000849
- Aircraft time: 10,194 hours, 6,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY PHOTOLUMINESCENT LIGHT STRIP NOT ILLUMINATING RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-21.
